# SDR IPXA2025040405454

- Difficulty date: March 14, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, ABOVE CENTER BOX, FLOOR PANEL241XBF HAS SEVERAL DENTS/PUCTURES (APPROX 45 EA), LOWER/UPPER SURFACE AND EDGE DAMAGED. REJECT- SREO AMT LABOR ROW NEEDS SIGNED OFF FINISH.
